# SDR SIMA20130319001

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 23,821 hours, 17,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 601R318723601R31
- Condition: Torn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3613 THE FLIGHT ATTENDANT REPORTED A LOUD WHISTLING NOISE COMING FROM THE MAIN CABIN DOOR.  THE AIRCRAFT PRESSURIZATION WAS NORMAL.  FOUND TEAR ON DOOR SEAL ALONG BOTTOM EDGE NEAR HINGE LINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR SEAL AND DOOR SPLICE IAW CRJ 700 AMM 52-11-07.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
